Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffer from premature ejaculation and difficulty in erection. Any help? - Online Doctor Chats

Date : 01-Mar-2013
User rating for this question
Very Good Posted in: Premature Ejaculation
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1232 Questions
Doctor:how can I help u today ?
User:I am having problem of premature ejaculation
Doctor:May i know your age ? Marital status ?
User:also my erections dont last for long
Doctor:Are u able to have strong erections, during early morning ?
Doctor:i mean, when not having sex ?
User:yes sometimes when I wake up
Doctor:how long have u had this issue ? how long have u been married ?
User:around 3 months
Doctor:how long have u had this issue , has it been since marriage ? or just started ?
User:since marriage
Doctor:YOU NEED NOT worry then
Doctor:since you are able to have strong erections during morning, it is certain that your issue is due to psychological issues , and performance anxiety
Doctor:first and foremost, you need to wait , to have sex, only when you are fully ready
Doctor:and take time, and relax , before penetration
Doctor:if you feel that you are having weaker erections, you can be treated with medications, that help you have strong erections
User:I am doing that but by the time I wear the condom after foreplay I loose erection
User:also I ejeaculte very soon after penetration
Doctor:that , is certain , indicates, that it is due to performance anxiety
User:are there medications that can help me have strong erections and last long
Doctor:First, instead of using condoms, you can adopt oral contraceptives for your wife, which are very effective in contraception, than condoms
Doctor:so, for a few times, you can get over your performance anxiety
Doctor:its just a few proper and enjoyable sessions, that you will gain confidence, which is probably lacking
User:she is not too comfortable with oreal contraceptives due to the side effects
Doctor:has she used them before ?
Doctor:then she is definitely misinformed
Doctor:millions of women , use them, all over the world and they are safe, unless she had medical conditions, which do not allow them
User:ok so you suggest her taking oral contraceptives instead of me taking any medications
Doctor:it is common, that men, who are newly sexually active have psychological issues, due to which, they think, they will not be able to perform during sex,
Doctor:and this anxiety, causes them to feel inadequate
Doctor:First and foremost, I would advise a counselling session, by a gynaecologist (couple counselling) who can advise you advantages of oral contraceptives and also can prescribe you medications, that will help u have strong erections
Doctor:using them for a few sessions, will help u gain confidence
User:ok thanks
Doctor:You are welcome
User:I have another problem
Doctor:please proceed
User:of urination at night
Doctor:how many times do u wake up ?
User:after I sleep I wake up after 5 hours to visit the loo
User:and that disturbs my sleep
Doctor:do u urinate before going to the bed ?
User:Also I avoid consuming liquids
Doctor:First stop drinking any fluids, 2 hrs before going to the bed
User:i have tried that
Doctor:do u have issues like thirst, excess urination during the day ?
Doctor:dryness of throat, etc ?
User:well I have plenty of water during the day
User:but not of frequent urination
User:I do go around 5- 7 times
User:for urination
User:no dryness of throat
Doctor:To rule out other issues , I would suggest you undergo a Urinalysis, and Fasting blood sugar, and post prandial blood sugar tests
User:I have done a few of these test last year
User:but everything was clear
Doctor:did u have the symptoms at the time of testing ?
Doctor:why were the tests done ?
User:for htis same problem
User:this becomes more during winter
Doctor:and did u undergo any treatment for this ?
User:no the doctor said nothing was wrong
Doctor:so it is more common during, winter..
User:If i dont sweat enough
User:And also if I have tea or someaerated drinks
Doctor:In that case, all you need to do is reduce the amomunt of fluid intake
Doctor:most likely you are drinking , more water
User:mainly caffeine
User:and even due to fruits like melon orange
Doctor:yes, caffiene , does cause increased urination
Doctor:so u need to stop taking such fluids and fruits
User:but sometimes I cant avoid
User:is there no medication to sure this
Doctor:since there is no medical problem in your case, there is no need to treat it
Doctor:dietary and lifestyle changes are only more than enough in this case
User:ok thanks
Doctor:You are very welcome
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor